# SDR CALA2021083001457

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 88,009 hours, 18,716 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1800 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLES FOR WEB AND CARGO TIE DOWN AT STA 1380 S27R FOUND TO BE CORRODED. WORK WITH N/R 0641.  MARINE V931857 REMOVED CORROSION ON ATTACH ANGLES FOR WEB AND CARGO TIE DOWN AT STA 138 S27R. SEE PARTIAL WORKSHEET 1 AND 2 FOR WORK ACCOMPLISH ED. ALSO SEE N/R 0641 FOR PARTIAL WORKSHEETS ACCOMPLISHED. IAW B 757 SRM 53-00-53 FIG 101 + SDR FORM 46-0024 ADD EMP:V929557
